Can Using METH Make Your Ankles Swell up?

Answer

Long term meth users suffer from swelling and formation of dark spots on their ankles. They also experience cracking and peeling on the bottoms of the feet. Visit http://www.livestrong.com/article/109056-effects-smoking-crystal-meth/ for more negative effects of meth use.
Q&A Related to "Can Using METH Make Your Ankles Swell up"
Swelling should always be treated with COLD compress, not hot. But if the swelling persists or returns, see a doctor to find out what is causing it.
http://wiki.answers.com/Q/Should_you_stop_using_mo...
Elevate feet above your heart to help reduce swelling in your ankle...
http://www.chacha.com/question/what-can-you-do-to-...
If it's swelling from an injury (strain or sprain) you can manage it by wrapping in an elastic bandage (also known as an Ace bandage) and elevating it (higher than your heart) as
http://answers.yahoo.com/question/index?qid=200808...
Thanks for your posted question. Swelling of the hands, feet and ankles is not a recognized side effect of nicotine patches. I suggest you see your physician soon for evaluation
http://www.healthcentral.com/copd/c/question/96290...
Explore this Topic
Long term meth users suffer from swelling and formation of dark spots on their ankles. They also experience cracking and peeling on the bottoms of the feet. Visit ...
The cause of your left ankle and leg being swollen, and cause it to burn, could either be a blood clot, or a fracture, and quite possibly a sprain or muscle pull ...
Yes, heat and sand can have a swelling effect on your feet and ankles. If there are sand fleas in the sand, they could have bitten you, which can cause the swelling ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com